MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRO+; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION PRO+; BED, FLOTATION THERAPY, POWERED
Model Number P7924A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.It is necessary for the pro+ mattress to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm) and testing for joint commission certification.Examine the entire length of the mattress power cord.Make sure there are no cuts or exposed wires.Make sure the plug is a one-piece molded plug assembly.Examine the plug for damage.Replace the mattress power cord if the plug shows: discoloration of the plug molding on or around the plug blades.Signs of cracking.Loose fit of the plug blade (the plug blade moves in the molding).A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician will replace the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
It was reported that flat deck 36" mrs w/ x-ray slv (product code p7924arent01, serial number (b)(6)), had power cord damage with exposed copper wires.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
PRO+
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22080476
Report Number3006697241-2025-00162
Device Sequence Number20932164
Product Code IOQ
UDI-Device Identifier00887761976863
UDI-Public(01)00887761976863(11)210525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7924A
Device Catalogue NumberP7924ARENT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown